Asian Journal of Mathematics

Volume 5 (2001)

Number 1


Real hypersurfaces in Kähler manifolds

Wilhelm Klingenberg

pp. 1-17

Calabi–Yau threefolds of quotient type

Keiji Oguiso and Jun Sakurai

pp. 43-77

On Hessian Riemannian structures

J. J. Duistermaat

pp. 79-91

The classification of homogeneous 2-spheres in $\mathbb{C}P^n$

Haizhong Li, Changping Wang, and Faen Wu

pp. 93-108

Reticular Legendrian singularities

Takaharu Tsukada

pp. 109-127

Knot concordance and torsion

Charles Livingston and Swatee Naik

pp. 161-167

Characteristic classes for $GO(2N, \mathbb{C})$

Yogish I. Holla and Nitin Nitsure

pp. 169-182